No Cover Image

Journal article 513 views 32 downloads

Symplectic deformations of integrable field theories and AdS/CFT / Timothy Hollowood; J. Luis Miramontes

Physics Letters B, Volume: 739, Pages: 214 - 217

Swansea University Author: Timothy, Hollowood

  • sym2_L4.pdf

    PDF | Accepted Manuscript

    Distributed under the terms of a Creative Commons Attribution Non-Commercial (CC-BY-3.0)

    Download (277.55KB)

DOI (Published version): 10.1016/j.physletb.2014.10.060

Published in: Physics Letters B
Published: 2014
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Start Page: 214
End Page: 217